Bulletin of the American Mathematical Society

On a class of Taylor series

V. F. Cowling

Full-text: Open access

Article information

Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 544-547.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Cowling, V. F. On a class of Taylor series. Bull. Amer. Math. Soc. 53 (1947), no. 6, 544--547. https://projecteuclid.org/euclid.bams/1183510794.

Export citation


  • 1. Achyeser, Über eine Anwendung der Eulerschen Transformation, Bulletin de l'Académie des Sciences de l'Oucraine vol. 1 (1925) p. 32.
  • 2. E. Lindelöf, Remarques sur un principe general de la théorie des fonctions analytiques, Acta Societatis Fennicae, vol. 24, no. 7, Helsingfors, 1898.
  • 3. S. Mandelbrojt, Modern researches on the singularities of functions defined by Taylor's series, The Rice Institute Pamphlet, vol. 14, no. 14, 1927.